# SDR CAL960250

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 620
- Part time: 46,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN INBOARD UPPER SURFACE OF BS 620 FORWARD CARGO COMPARTMENT DOOR CUT OUT AFT FRAME COVER WEB.  THE CRACKED AREA WAS REMOVED FROM THE WEB.  A DOUBLER AND FILLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, 51-30-2, AND 51-40-2, FIGURE 1.  (X)
